The Michigan Mathematical Journal

Invariant pseudodifferential operators on two-step nilpotent Lie groups.

Kenneth G. Miller

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 29, Issue 3 (1982), 315-328.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002730

Digital Object Identifier
doi:10.1307/mmj/1029002730

Mathematical Reviews number (MathSciNet)
MR674285

Zentralblatt MATH identifier
0524.35102

Subjects
Primary: 58G15
Secondary: 22E25: Nilpotent and solvable Lie groups 35S05: Pseudodifferential operators 43A80: Analysis on other specific Lie groups [See also 22Exx] 47G05

Citation

Miller, Kenneth G. Invariant pseudodifferential operators on two-step nilpotent Lie groups. Michigan Math. J. 29 (1982), no. 3, 315--328. doi:10.1307/mmj/1029002730. https://projecteuclid.org/euclid.mmj/1029002730


Export citation

See also

  • Part II: Kenneth G. Miller. Invariant pseudodifferential operators on two-step nilpotent Lie groups. II. Michigan Math J. 33 (1986), no. 3, 395-401.